# SDR SWIA200819995

- Difficulty date: August 24, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 12,747 hours, 10,990 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FIRE FAIL CAUTION MESSAGE IS INTERMITTENT.  FLIGHT 6541.  CLEANED AND RE-INSTALLED CONNECTOR PINS AND PLUG.  OPS CHECK GOOD.
